# SDR QXEA2016091700586

- Difficulty date: September 17, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,049 hours, 38,765 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: C1486742005
- Part serial: 1239
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 15,908 hours, 17,111 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP POWER CAUTION ILLUMINATED ON APPROACH.  AFTER PERFORMING ALL CHECKLISTS DID A 0 FLAP LANDING (FLAPS NEVER MOVED OUT OF 0 WHEN FLAPS 5 SELECTED).  TOUCHDOWN AT 156KIAS.  SELECTED FLAPS UP AFTER LANDING, AND LIGHT EXTINGUISHED.  LANDING UNEVENTFUL.  PERFORMED OPERATIONAL TEST OF FLAP SYSTEM.  REPLACED FLAP CONTROL UNIT.  PERFORMEDFUNCTIONAL TEST OF FLAP CONTROL SYSTEM.  OPRATIONAL AND FUNCTIONAL TESTS ARE GOOD. TEST FLIGHT PASSED.  RETURNED TO SERVICE.
